# SDR ASAA2017102422315

- Difficulty date: October 24, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 9,214 hours, 3,060 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Eec
- Part time: 9,210 hours, 3,057 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START,  THE NR 2 ENGINE CONTROL LIGHT ILLUMINATED.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2  EEC IAW AMM 73-21-60.   FOUND THE NR 2 RUN/POWER CIRCUIT BREAKER OPEN.  INSPECTED BEHIND P6-2 PANEL, NO DEFECTS NOTED. NO HISTORY 60 DAYS,  RESET THE CIRCUIT BREAKER IAW AMM 20-60-01. ENGINE STARTED TWICE NO ISSUES NOTED. CHECKED FOR FAULTS AFTER ENGINE RUN, NO FAULTS NOTED.
